MAUDE Adverse Event Report: MEDCAD ACCUPLAN; ACCUPLAN SYSTEM ORTHOGNATIC TITANIUM GUIDE

MEDCAD ACCUPLAN; ACCUPLAN SYSTEM ORTHOGNATIC TITANIUM GUIDE
Model Number ZB-KT001
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Experienced guide fit issue when tested on anatomical model prior surgery.

Brand Name
ACCUPLAN
Common Device Name
ACCUPLAN SYSTEM ORTHOGNATIC TITANIUM GUIDE
Manufacturer (Section D)
MEDCAD
501 s. second ave
suite 100
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s. second avenue
suite a-1000
dallas, TX 75226
MDR Report Key22473364
Report Number3009196021-2025-00008
Device Sequence Number20861333
Product Code DZJ
UDI-Device Identifier00810007631202
UDI-Public(01)00810007631202(10)251588WES
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZB-KT001
Device Catalogue NumberZB-KT001
Device Lot Number251588 WES
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale